Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medicine Dosage

Medicine Dosage

Hey everyone, my doctor just recently increased my meds how do you adjust to the dosage in the first couple of weeks thanks?

A MyEpilepsyTeam Member said:

Also if its dizziness as a side effects sometimes,( not always) the dizziness can be overridden by adding higher concentrate of sodium. ( chicken noodle soup broth, pickle juice, etc)

posted 8 months ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member makes a good point. Just take it easy. I usually read the side-effects, rest/nap, and when I wake up, see if you feel those effects. If you feel tired when you wake up and one side-effect is fatigue…but that’s just me.

posted 8 months ago
A MyEpilepsyTeam Member said:

Look for side-effects and possible remedies like eating after taking it.

posted 8 months ago
A MyEpilepsyTeam Member said:

It’s up to the Dr. on whether or not he/she increases your med dosage. When you get your blood levels checked, that will tell your Dr. , whether or not the med get increased or not. It’s even possible that your Dr. , may or may not , change you to a new med or add to the med that your already taking.

posted 8 months ago
A MyEpilepsyTeam Member said:

Watch the side affects of the medication. If they feel off call your doctor.
I have had a prescription increase after my last seizure and became mean in a few days after.
Called the neurologist and lowered my medication to the previous level. I have not had any issues after that. Medication is working fine I'm happy to say.
Have a blessed night.

posted 8 months ago
Already a Member? Log in